# SDR QXEA200601206

- Difficulty date: May 3, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,810 hours, 12,178 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Part serial: 1016
- Condition: Inoperative
- Location: Flap Cont Sys
- Part time: 6,326 hours, 6,964 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR FLIGHT NR 2421: FLAP POWER CAUTION LIGHT ILLUMINATED AFTER TAKEOFF WHEN FLAP SELECTOR WAS SET TO 0 DEGREES. CHECKLIST WAS COMPLETED AND CAUTION LIGHT EXTINGUISHED. FLAPS WORKED FOR REMAINDER OF FLIGHT. MAINTENANCE REMOVED AND REPLACED FLAP POWER UNIT IAW AMM TASK 27-52-01-000-801 AND 27-52-01-400-801. OPS AND LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
